On ϵ-nets in a complex
Compositio Mathematica, Tome 4 (1937) , pp. 287-293.
@article{CM_1937__4__287_0,
     author = {Wilson, Wilfrid},
     title = {On $\epsilon $-nets in a complex},
     journal = {Compositio Mathematica},
     pages = {287--293},
     publisher = {Johnson Reprint Corporation},
     volume = {4},
     year = {1937},
     zbl = {0016.23002},
     language = {en},
     url = {http://archive.numdam.org/item/CM_1937__4__287_0/}
}
Wilson, Wilfrid. On $\epsilon $-nets in a complex. Compositio Mathematica, Tome 4 (1937) , pp. 287-293. http://archive.numdam.org/item/CM_1937__4__287_0/